Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 37, Issue 4, Pages 587–593 (Mi mz5343)  

This article is cited in 1 scientific paper (total in 1 paper)

Mixers, the converse of a theorem of van Mill and van de Vel

A. N. Dranishnikov


Full text: PDF file (669 kB)

English version:
Mathematical Notes, 1985, 37:4, 325–328

Bibliographic databases:

UDC: 513.83
Received: 01.02.1984

Citation: A. N. Dranishnikov, “Mixers, the converse of a theorem of van Mill and van de Vel”, Mat. Zametki, 37:4 (1985), 587–593; Math. Notes, 37:4 (1985), 325–328

Citation in format AMSBIB
\Bibitem{Dra85}
\by A.~N.~Dranishnikov
\paper Mixers, the converse of a theorem of van Mill and van de Vel
\jour Mat. Zametki
\yr 1985
\vol 37
\issue 4
\pages 587--593
\mathnet{http://mi.mathnet.ru/mz5343}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=790983}
\zmath{https://zbmath.org/?q=an:0582.54011}
\transl
\jour Math. Notes
\yr 1985
\vol 37
\issue 4
\pages 325--328
\crossref{https://doi.org/10.1007/BF01158188}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AWG2700034}


Linking options:
  • http://mi.mathnet.ru/eng/mz5343
  • http://mi.mathnet.ru/eng/mz/v37/i4/p587

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Uspenskii, “Topological groups and Dugundji compacta”, Math. USSR-Sb., 67:2 (1990), 555–580  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:65
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021